How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Other
Category: Endocrinology
Satisfied Customers: 44421
Experience:  Experienced physician, undergraduate studies at MIT, studied Engineering, qualified to answer your questions.
41363181
Type Your Endocrinology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had a physical and they sent me a letter saying my

Customer Question

I had a physical and they sent me a letter saying my potassium is a little high. What do they mean, what can happen and what am I supposed to do?
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

high potassium can be serious and can affect your heart and electrical signals in your heart

you need to see your doctor right away and get your potassium down.

there is a new drug called Veltassa, which is a powdered medication that patients mix with water and take by mouth

and works by binding potassium in the gastrointestinal tract, decreasing its absorption

you should make sure you are drinking enough water

you need to make sure your kidneys are working properly

you need to see a doctor to get your potassium back down.

do you have a doctor you can see?

how high was your potassium?